MAUDE Adverse Event Report: CARDINAL HEALTH FOLY CATH 100 SLCON 5CC 14FR; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)

CARDINAL HEALTH FOLY CATH 100 SLCON 5CC 14FR; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Model Number 8887605148
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: there is an issue with product #8887605148 purchased on po# (b)(4) for our ste-foy location account # (b)(6).Our client has been using foley¿s for a long time and they are always installed by the clsc and every time the clsc installed the foley¿s from that box, the foley balloon would be popped by the next day.They went through 4 foleys before having to switch to a different brand.Per additional information provided on 2/12/2024, the four instances or the balloon burst occurred with the same patient in less than 24 hours.The balloon was inflated with 5ml of liquid and ruptured with no fragmented pieces.The lubricant that was used was the mrx85-3001.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Ten brand new samples were received for evaluation.A visual and functional inspection was performed, and no failure was found.A root cause cannot be established since the reported issue could not be confirmed related to manufacturing/production process.This complaint will be closed with no further action and will be used for tracking and trending purposes.

Brand Name
FOLY CATH 100 SLCON 5CC 14FR
Common Device Name
TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street, mansfield, ma
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18943833
Report Number9611018-2024-00013
Device Sequence Number8405510
Product Code FCM
UDI-Device Identifier10884521016668
UDI-Public10884521016668
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8887605148
Device Catalogue Number8887605148
Device Lot Number2305507
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown